# SDR ASAA2015093013594

- Difficulty date: September 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM UPPER HORIZONTAL FLANGE HAS AREAS OF CORROSION.  ACFT GROUNDED. REPAIRED FLOORBEAM IAW EA 400, 53EA 15973.
